# SDR SWAA2021033154510

- Difficulty date: March 7, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N748SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29800
- Aircraft time: 73,763 hours, 43,887 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 26R LOCATED BS540 FWD CARGO COMPARTMENT.  REPAIRED STRINGER 26R LOCATED BS500D+10' TO BS 540 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 PARAGRAPH 4. DWG 143A1215 SHEET 58 REV - DWG 143A3230 SHEET 10 REV B. MADE REPAIR PARTS STRINGER SECTION (1EA) ANGLE (2EA) CHANNEL (1EA) IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 MATERIAL USED 7075T0/0.045' 0.050'. HEAT TREATMENT REPAIR PARTS CONVERTED FROM 7075T0 TO CONDITION T6 IAW BAC5602 TOOL USED TEMPERATURE CONTROLLER PN P3015G06500000 SN 112031023 DUE DATE 22JAN22 LENGTH CRACK 1.800'.
